MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. MINI-SPIKE; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. MINI-SPIKE; SET, I.V. FLUID TRANSFER
Model Number 412004
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: a red fiber was observed within the final product bag.Due to the nature of the manufacturing process, one of many materials/consumables used could have introduced this particulate.[customer is] reaching out to several suppliers.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No samples were returned for evaluation.Several photos were provided.Upon visual inspection, a red fiber-like foreign material was identified within the packaging.Based on the photos, no specific conclusions can be made regarding the source of the material.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non-conformances noted during in process or final product inspection.In response to this occurrence, a formal awareness training session was conducted with all applicable personnel involved in the assembly and inspection of this product.The purpose of this training was to review the reported incident and to ensure all personnel understand and comply with the established assembly and inspection processes.We will maintain this report for further references and continue to monitor other reports for similar occurrences.

Brand Name
MINI-SPIKE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown,
MDR Report Key10179988
Report Number2523676-2020-00181
Device Sequence Number2654017
Product Code LHI
UDI-Device Identifier04046963497484
UDI-Public04046963497484
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K925401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number412004
Device Catalogue Number412004
Device Lot Number0061676412
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2020
Supplement Date Received by Manufacturer06/04/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1